MAUDE Adverse Event Report: ZIMMER BIOMET, INC. FEMORAL DISTAL AUGMENT CEMENTED SIZE 7, 7+ 5 MM THICKNESS; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. FEMORAL DISTAL AUGMENT CEMENTED SIZE 7, 7+ 5 MM THICKNESS; PROSTHESIS, KNEE
Model Number 42-5566-062-05
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Inflammation (1932); Pain (1994)
Date of Event 12/03/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Concomitant medical products: articular surface fixed bearing constrained posterior stabilized (cps) left 16 mm height use with tibia sizes e-f / ps femur sizes 6-9: catalog#42512600716, lot#64536583; femur cemented plus left size 7+: catalog#42504606211, lot#64429274; stem extension 3mm offset splined uncemented 13 mm diameter +135 mm length: catalog#42560313513, lot#64559288; tibia fixed cemented left size f stem extension use required: catalog#42542007501, lot#64207423; tibial central cone size small: catalog#42545000511, lot#64189640; tibial augment cemented half block left medial size ef 15 mm thickness: catalog#42555805315, lot#64363791; tibial augment cemented half block left lateral size ef 10 mm thickness: catalog#42555805110, lot#64289805; stem extension 3mm offset splined uncemented 14 mm diameter +135 mm length: catalog#42560313514, lot#64514946; femoral distal augment cemented size 7, 7+ 10 mm thickness: catalog#42556606210, lot#64336285; refobacin bc r 1x40 us: catalog#110034355, lot#828ead1611, qty#3; refobacin bc r 1x40 us: catalog#110034355, lot#835aae2507.Multiple mdr reports have been filed for this event.Please see associated reports: 0001822565-2022-00445; 0001822565-2022-00446; 0001822565-2022-00447; 0001822565-2022-00448; 0001822565-2022-00449; 0001822565-2022-00450; 0001822565-2022-00451; 0001822565-2022-00452; 0001822565-2022-00454.Customer has indicated that the product will not be returned to zimmer biomet for investigation, as the product remains implanted.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported via a clinical study that a patient underwent a left revision procedure approximately two years post implantation due severe pain with twisting or stairs and moderate pain with patellar tendonitis.The patient was treated with a topical anti-inflammatory cream and the outcome was reported as resolved on the same day.The products remain implanted.Attempts to obtain additional information have been made; however, no more is available at this time.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections have been updated: b4; b5; g3; h2; h3; h6; h10.Visual and dimensional evaluations of the product could not be performed as no product was returned nor were pictures provided.Device history record was reviewed and no discrepancies related to the reported event were found.Medical records were provided and reviewed by a health care professional.Review of the available records identified the following: that the patient fell and possibly injured the left knee, the x-ray shows well fixed implants, and patellar tendinitis was treated.Root cause was unable to be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information at time of this report.

Brand Name
FEMORAL DISTAL AUGMENT CEMENTED SIZE 7, 7+ 5 MM THICKNESS
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
Manufacturer Contact
christina arnt
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key13546113
Report Number0001822565-2022-00453
Device Sequence Number5200976
Product Code JWH
UDI-Device Identifier00889024556737
UDI-Public(01)00889024556737(17)290131(10)64295436
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K181947
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/07/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number42-5566-062-05
Device Catalogue Number42556606205
Device Lot Number64295436
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/25/2022
Supplement Date Received by Manufacturer06/02/2022
Initial Report FDA Received Date02/16/2022
Supplement Report FDA Received Date06/08/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/28/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale
Patient Weight122 KG
Patient RaceWhite